Queen of Self-Declared Nothing (bacchae23) wrote in vaginapagina,
Queen of Self-Declared Nothing
bacchae23
vaginapagina

  • Mood:

Weird Mood Swings Are Weird (HBC Related Question)

Good afternoon!

Primarily, this is a question regarding HBC and being off it, and whether any one else here has experienced a situation similar to what I'm going to describe.

Because I was a doofus and had been away on vacation for a few weeks, I cycled through my placebo week for my HBC and missed the date to begin my pill cycle again about two weeks ago. I talked to my OBGYN and decided to just wait this month out instead of stacking, because I would've been woefully behind. Concurrently, I thought maybe it'd be nice to give my body a bit of a break from the hormones and whatnot. I've been consistently on HBC for about two and a half years now, and met my current significant other while on HBC.

However, since getting off HBC, I've noticed a marked change in my mood, libido and attitude, and not necessarily for the better. Perhaps what I've found most concerning is how my perception of my boyfriend has changed; I find myself more irritable and snappy around him, and that isn't normal. Things that didn't bother me just a few weeks ago on HBC SERIOUSLY bug me now. Not to mention the fact my libido feels...off. Or, at least, seriously tempermental.

I don't like this. I don't like being irritated by my significant other who I have been happy with up 'til now and I'm a little creeped out that this only seemed to start cropping up after I got off my HBC.

Has anyone else experienced something similar to this? Or am I pointing the finger at the wrong thing when I side-eye my getting off HBC as a suspect?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments